Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 492052, 6 pages
http://dx.doi.org/10.1155/2013/492052
Research Article

Norm of a Volterra Integral Operator on Some Analytic Function Spaces

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 27 June 2013; Accepted 30 July 2013

Academic Editors: O. Miyagaki and M. Winter

Copyright © 2013 Hao Li and Songxiao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hao Li and Songxiao Li, “Norm of a Volterra Integral Operator on Some Analytic Function Spaces,” ISRN Mathematical Analysis, vol. 2013, Article ID 492052, 6 pages, 2013. doi:10.1155/2013/492052